# SDR 98ZZZX3961

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 5-7
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ATW - DURING LIGHTNING STRIKE INSPECTION, NOTED ONE MINOR SKIN PIT BETWEEN FRAMES 5 AND 7 APPROXIMATELY STR 19L.  CLEANED AND PREPPED AREA.  DAMAGED MEASURED AT .007 INCH DEPTH.  PER BAE FAX, INSTALLED A .1250 INCH RIVET SL4070-32, BAE FAX DJR/RJ06820-98.
